I would like to know, if Im on the 3 month depo shot, I've been on it for a year now, and I use accutane acne treatment, can that effect the function of depo? Can I fall pregnant during the period of using accutane?
Welcome to ehealthforum,
Yes, it can affect the efficacy of your birth control and put you at risk for pregnancy. Do not start on any treatment without approval from your gynecologist. Use additional protection (condom/spermicide) if having intercourse to remain protected while you are on any other medication (along with your birth control).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.